RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1970, Volume 6, Number 3, Pages 548–551 (Mi de954)  

A certain method of constructing the solution of an integral equation of the first kind

S. I. Mel'nik

Perm State University

Full text: PDF file (371 kB)

Bibliographic databases:
UDC: 517.948.3
Received: 30.12.1968

Citation: S. I. Mel'nik, “A certain method of constructing the solution of an integral equation of the first kind”, Differ. Uravn., 6:3 (1970), 548–551

Citation in format AMSBIB
\Bibitem{Mel70}
\by S.~I.~Mel'nik
\paper A certain method of constructing the solution of an integral equation of the first kind
\jour Differ. Uravn.
\yr 1970
\vol 6
\issue 3
\pages 548--551
\mathnet{http://mi.mathnet.ru/de954}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=265877}
\zmath{https://zbmath.org/?q=an:0197.08905}


Linking options:
  • http://mi.mathnet.ru/eng/de954
  • http://mi.mathnet.ru/eng/de/v6/i3/p548

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:32
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019